# SDR MASA200601034

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,729 hours, 2,005 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6240 PHX - GLD UNSAFE CAUTION.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
